Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 103, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 15, 2013, 4:29 PM CDT for 9 counties in Missouri. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2013, 4:29 PM CDT (21:29 UTC)
- Expired
- Jun 15, 2013, 5:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Andrew County, MO, Buchanan County, MO, Caldwell County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Platte County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 91 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 4:32 PM CDT | TSTM WND GST 70 | 3 Nw Holt, MO | TREES DOWN AS WELL. |
| Jun 15, 4:34 PM CDT | TSTM WND DMG | Lathrop, MO | TREE BLOWN OVER CAUSED MINOR HIP INJURY TO ONE PERSON AT THE LATHROP FAIRGROUNDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2122 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1090 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
184
WUUS53 KEAX 152129
SVREAX
MOC003-021-025-047-049-061-063-165-177-152215-
/O.NEW.KEAX.SV.W.0103.130615T2129Z-130615T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
429 PM CDT SAT JUN 15 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ANDREW COUNTY IN NORTHWEST MISSOURI...
EASTERN BUCHANAN COUNTY IN NORTHWEST MISSOURI...
WESTERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
NORTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
CLINTON COUNTY IN NORTHWEST MISSOURI...
SOUTHWESTERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHERN DEKALB COUNTY IN NORTHWEST MISSOURI...
NORTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
NORTHWESTERN RAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 515 PM CDT
* AT 426 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SMITHVILLE TO EXCELSIOR ESTATES...AND MOVING NORTH
AT 40 MPH.
AT 400 PM...OFFICIAL WEATHER INSTRUMENTATION MEASURED A M61.00 MPH
WIND GUST IN KANSAS CITY DOWNTOWN.
AT 412 PM...TRAINED WEATHER SPOTTERS REPORTED A 60 MPH WIND GUST IN
GLADSTONE.
AT 418 PM...TRAINED WEATHER SPOTTERS REPORTED NICKEL SIZE HAIL IN
GLADSTONE.
AT 420 PM...A NATIONAL WEATHER SERVICE EMPLOYEE REPORTED STRAIGHT
LINE WIND DAMAGE 4 MILES NORTHWEST OF LIBERTY.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
LAWSON...LATHROP...PLATTSBURG...GOWER...CAMERON...TRIMBLE...HOLT...
EDGERTON...STEWARTSVILLE...OSBORN...CLARKSDALE...TURNEY...EASTON...
KIDDER AND COSBY.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 24 AND 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS ACROSS CLAY COUNTY. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3988 9469 3984 9401 3934 9422 3933 9444
3941 9468
TIME...MOT...LOC 2128Z 195DEG 37KT 3945 9464 3943 9428
HAIL...<.75IN
WIND...70MPH
$$
CDB3 follow-up statements
955
WWUS53 KEAX 152140
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
440 PM CDT SAT JUN 15 2013
MOC003-021-025-047-049-061-063-165-177-152215-
/O.CON.KEAX.SV.W.0103.000000T0000Z-130615T2215Z/
BUCHANAN MO-CALDWELL MO-CLAY MO-CLINTON MO-DAVIESS MO-DEKALB MO-
PLATTE MO-RAY MO-ANDREW MO-
440 PM CDT SAT JUN 15 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ANDREW...NORTHWESTERN RAY...NORTHEASTERN PLATTE...SOUTHERN DEKALB...
SOUTHWESTERN DAVIESS...CLINTON...NORTHERN CLAY...WESTERN CALDWELL AND
EASTERN BUCHANAN COUNTIES UNTIL 515 PM CDT...
AT 412 PM...TRAINED WEATHER SPOTTERS REPORTED A 60 MPH WIND GUST IN
GLADSTONE.
AT 418 PM...TRAINED WEATHER SPOTTERS REPORTED NICKEL SIZE HAIL IN
GLADSTONE.
AT 420 PM...A NATIONAL WEATHER SERVICE EMPLOYEE REPORTED STRAIGHT
LINE WIND DAMAGE 4 MILES NORTHWEST OF LIBERTY.
AT 432 PM...TRAINED WEATHER SPOTTERS REPORTED A 70 MPH WIND GUST 3
MILES NORTHWEST OF HOLT.
AT 435 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EDGERTON TO 5 MILES NORTHWEST OF LAWSON...AND MOVING
NORTH AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PLATTSBURG...GOWER...CAMERON...OSBORN...STEWARTSVILLE...CLARKSDALE...
TURNEY...EASTON...KIDDER AND COSBY.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 23 AND 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS CLAY COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3988 9469 3984 9401 3934 9422 3933 9444
3941 9468
TIME...MOT...LOC 2140Z 195DEG 37KT 3954 9460 3955 9424
HAIL...<.75IN
WIND...70MPH
$$
CDB549
WWUS53 KEAX 152201
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
501 PM CDT SAT JUN 15 2013
MOC003-021-047-165-152211-
/O.CAN.KEAX.SV.W.0103.000000T0000Z-130615T2215Z/
BUCHANAN MO-CLAY MO-PLATTE MO-ANDREW MO-
501 PM CDT SAT JUN 15 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ANDREW...
NORTHEASTERN PLATTE...NORTHERN CLAY AND EASTERN BUCHANAN COUNTIES IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS
THE WARNED AREA.
LAT...LON 3984 9401 3937 9421 3946 9421 3946 9460
3987 9461
TIME...MOT...LOC 2201Z 195DEG 37KT 3975 9453 3976 9417
$$
MOC025-049-061-063-177-152215-
/O.CON.KEAX.SV.W.0103.000000T0000Z-130615T2215Z/
CALDWELL MO-CLINTON MO-DAVIESS MO-DEKALB MO-RAY MO-
501 PM CDT SAT JUN 15 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RAY...SOUTHERN DEKALB...SOUTHWESTERN DAVIESS...CLINTON AND WESTERN
CALDWELL COUNTIES UNTIL 515 PM CDT...
AT 420 PM...A NATIONAL WEATHER SERVICE EMPLOYEE REPORTED STRAIGHT
LINE WIND DAMAGE 4 MILES NORTHWEST OF LIBERTY.
AT 432 PM...TRAINED WEATHER SPOTTERS REPORTED A 70 MPH WIND GUST 3
MILES NORTHWEST OF HOLT.
AT 459 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM STEWARTSVILLE TO CAMERON...AND MOVING NORTH AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLARKSDALE AND KIDDER.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 33 AND 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3984 9401 3937 9421 3946 9421 3946 9460
3987 9461
TIME...MOT...LOC 2201Z 195DEG 37KT 3975 9453 3976 9417
HAIL...<.75IN
WIND...60MPH
$$
CDB092
WWUS53 KEAX 152209
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
509 PM CDT SAT JUN 15 2013
MOC025-049-061-063-177-152218-
/O.EXP.KEAX.SV.W.0103.000000T0000Z-130615T2215Z/
CALDWELL MO-CLINTON MO-DAVIESS MO-DEKALB MO-RAY MO-
509 PM CDT SAT JUN 15 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RAY...SOUTHERN
DEKALB...SOUTHWESTERN DAVIESS...CLINTON AND WESTERN CALDWELL COUNTIES
WILL EXPIRE AT 515 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AROUND 40 TO 50 MPH AND HEAVY RAIN
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3984 9401 3937 9421 3946 9421 3946 9460
3987 9461
TIME...MOT...LOC 2208Z 195DEG 37KT 3982 9451 3983 9414
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:14 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 15, 2:14 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 214 PM CDT Sat Jun 15 2013 .SHORT TERM...(This Evening through Sunday Night) Issued at 158 PM CDT SAT JUN 15 2013 The main concern in the next 12 to 24 hours deals with potential for severe convection this afternoon and this evening, with additional severe storms possible tonight or early Sunday morning. Convection developed early this afternoon in an axis of extremely unstable air characterized by MUCAPE values in the 3000 to as much as 5000 J/kg range. Excessively high precipitable water values, in or greater than the 99th percentile for this time of year, combined with slow storm movement will lead to localized flash flooding for areas that do see thunderstorms. Marginal wind shear, around 30 to as much as 35 knots seems to be main inhibitor for severe convection. But given the extreme instability severe convection is likely with the strongest storms. Large hail is possible but the biggest threat should be from damaging winds and localized flash flooding. There may be another round of storms tonight along an advancing cold front. But an MCV ahead of the front, which is aiding convective development currently in northwestern Missouri, makes projecting the front southward difficult. So there is considerable uncertainty with any potential for a second round. SPC short range ensemble data for convection allowing models highlight a period of time from 00Z to 06Z and based on 12Z deterministic models that seems reasonable. Convection should develop on that boundary this evening and then track to the south. The biggest question will be just how intense they may be as the move southward into the forecast area. Latest model runs, including the high-resolution WRF suggest some weakening is likely which limits the severe potential. This makes sense as shear decreases as the front approaches and instability weakens as well. Should any storms become severe with this activity damaging winds and localized flooding look to be the biggest threats. Large hail may also be a concern but with a decreasing trend to the convection, think winds will be the bigger issue. .LONG TERM...(Monday through Saturday) Issued at 58 PM CDT SAT JUN 15 2013 Monday through Saturday... Models show broad slow eastward progression of the upper ridge during the course of the week. Early on...forecast soundings continue to show potential for thunderstorms on Monday as the ridge remains knocked down limiting the cap. Tuesday and Wednesday should be dry. As the ridge builds in mid to late week wouldn't be surprised to see thunderstorms pass through on the edge of the advancing cap...best chances Thursday afternoon and/or evening. Temperatures will moderate from slightly below normal early in the week to slight above normal by late in the week as the ridge has fully built in. Bailey && .AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon) Issued at 1205 PM CDT SAT JUN 15 2013 This is a very uncertain forecast for the next 12 to 18 hours. With a plethora of potential boundaries to initiate storms within the unstable airmass but only modest shear, this is just one of those days where storms could develop anywhere and basically any time this afternoon and this evening. So there is rather extended period of VCTS from this afternoon through early tomorrow morning. Models hint that the most probable time for storms in the area may be from 03 to 06Z. So have included a tempo TSRA group during that period of time. Otherwise, if convection shows itself, amendments will be issued. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...CDB LONG TERM...Bailey AVIATION...CDB
Hazardous weather outlook, Jun 15, 12:55 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1255 PM CDT SAT JUN 15 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-161215- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1255 PM CDT SAT JUN 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER EASTERN KANSAS AND WESTERN MISSOURI THIS AFTERNOON. GIVEN A VERY UNSTABLE AIRMASS... THESE STORMS ARE LIKELY TO BECOME SEVERE. LARGE HAIL... DAMAGING WINDS AND LOCALIZED HEAVY RAIN AND FLOODING WILL BE THE MAIN THREATS WITH THESE STORMS. MORE WIDESPREAD THUNDERSTORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT AHEAD OF AN ADVANCING COLD FRONT. THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL... DAMAGING WINDS AND LOCALIZED HEAVY RAIN AND FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH MONDAY MORNING. WHILE THUNDERSTORMS MAY OCCUR AT ANY TIME DURING THIS PERIOD...SUNDAY EVENING INTO SUNDAY NIGHT IS THE MOST FAVORED PERIOD FOR MORE ORGANIZED THUNDERSTORM ACTIVITY. THUNDERSTORMS ARE EXPECTED TO EXIT THE REGION BY MONDAY AFTERNOON. LATER IN THE WEEK THERE WILL BE A CHANCE FOR THUNDERSTORMS FROM WEDNESDAY NIGHT THROUGH EARLY FRIDAY MORNING. THE RISK FOR SEVERE WEATHER DURING THIS PERIOD IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH TONIGHT. CDB
In the hours before
Local storm report, Jun 15, 4:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
413 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND GST GLADSTONE 39.21N 94.56W
06/15/2013 E60 MPH CLAY MO TRAINED SPOTTER
TREE BRANCHES DOWN UP TO 3 INCHES IN DIAMETER.
&&
ADOLPHSONLocal storm report, Jun 15, 4:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG LEAWOOD 38.91N 94.63W
06/15/2013 JOHNSON KS TRAINED SPOTTER
TREES AND POWER LINES DOWN.
&&
ADOLPHSONLocal storm report, Jun 15, 4:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
416 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLOOD OVERLAND PARK 38.91N 94.68W
06/15/2013 JOHNSON KS TRAINED SPOTTER
75TH AND METCALF IMPASSABLE DUE TO FLOODING ON ROADWAY.
&&
ADOLPHSONLocal storm report, Jun 15, 4:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
419 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL GLADSTONE 39.20N 94.56W
06/15/2013 M0.88 INCH CLAY MO TRAINED SPOTTER
&&
GAMISLocal storm report, Jun 15, 4:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
423 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 4 NW LIBERTY 39.29N 94.47W
06/15/2013 CLAY MO NWS EMPLOYEE
THUNDERSTORM WINDS HAVE GUSTED FROM 60 TO 70 MPH AND
LASTED 5 TO 7 MINUTES. SEVERAL TREES UP TO 8 INCHES IN
DIAMETER HAVE BEEN SNAPPED OFF.
&&
GAMISLocal storm report, Jun 15, 4:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
428 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM FUNNEL CLOUD 5 S GALLATIN 39.84N 93.96W
06/15/2013 DAVIESS MO LAW ENFORCEMENT
A WALL CLOUD AND FUNNEL CLOUD WERE REPORTED AROUND 5
MILES SOUTH OF GALLATIN.
&&
GAMISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:46 PM CDT | Special Weather Statement | EAX | Harrison, Mercer, Worth | 44 min |
| Jun 15, 12:48 AM CDT | Special Weather Statement | EAX | Grundy, Sullivan | 42 min |
| Jun 15, 1:50 AM CDT | Special Weather Statement | EAX | Knox | 10 min |
| Jun 15, 12:51 PM CDT | River Flood Warning | EAX | Andrew, Nodaway | 7 hr |
| Jun 15, 2:55 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 50 min |
| Jun 15, 3:18 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 27 min |
| Jun 15, 3:37 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 38 min |
| Jun 15, 3:44 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 31 min |
| Jun 15, 3:47 PM CDT | Severe Thunderstorm Warning | EAX | Carroll | 28 min |
| Jun 15, 3:52 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Ray | 38 min |
| Jun 15, 4:07 PM CDT | Special Weather Statement | EAX | Daviess | 23 min |
| Jun 15, 4:13 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 32 min |
| Jun 15, 4:20 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 6 hr |
| Jun 15, 4:32 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 43 min |
| Jun 15, 4:39 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Daviess, Linn, Livingston, Ray | 51 min |
| Jun 15, 4:44 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Johnson, Lafayette | 31 min |
| Jun 15, 4:59 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Cooper, Johnson, Lafayette, Pettis, Saline | 46 min |
| Jun 15, 5:21 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Linn, Livingston, Sullivan | 39 min |
| Jun 15, 5:37 PM CDT | Areal Flood Advisory | EAX | Caldwell, Carroll, Chariton, Clay, Clinton, Daviess and 9 more | 6 hr |
| Jun 15, 5:38 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph | 37 min |
| Jun 15, 6:00 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 17 hr |
| Jun 15, 6:25 PM CDT | Special Weather Statement | EAX | Randolph | 50 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.